Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 49 of 51 found articles
 
 
  The Kobayashi Pseudometric for the Fock–Bargmann–Hartogs Domain and Its Application
 
 
Title: The Kobayashi Pseudometric for the Fock–Bargmann–Hartogs Domain and Its Application
Author: Bi, Enchao
Su, Guicong
Tu, Zhenhan
Appeared in: The journal of geometric analysis
Paging: Volume 30 () nr. 1 pages 86-106
Year: 2019-01-03
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 49 of 51 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands